Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    47
  • views
    30995

Day 86 ... Loss Of Appetite And Possibly Weight

Graciemeow

729 views

okay for the past three days this has been pretty awful now...its only just dawned on me that its probably a side effect frmo the med. IM. NOT. HUNGRY. ever. and when i try to eat because i realise i havn't eaten in ages (i can go all day/over a day without eating and not realising it) i try to eat and i feel... sick and really overly full and lethargic like i can't keep anything down. in total since being on accutane i have lost around 7lb and that was a few weeks ago when i got weighed by the doctor for my medical and god only knows what i weigh now cos its getting really bad.

mind you this could be a number of things, i'm going through a break up and i'm also very stressed with uni work and deadlines so it might be that.... i don't know has anyone else been through this????



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×